# SDR SWAA000906

- Difficulty date: May 16, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 58,966 hours, 6,387 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: 56B17
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 2 ENG OIL TEMP INDICATOR DISPLAYED ON THE CAUTION RANGE.  REMOVED AND REPLACED NR 2 ENG OIL TEMP BULB PER MM.
